# SDR CALA2024060301684

- Difficulty date: May 29, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 83,672 hours, 17,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111T5008
- Condition: Corroded
- Location: Bs 852 Rbl55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION, IT WAS FOUND A SEAT TRACK WITH CORROSION AT STA 852 AND RBL 54.75 ON RH SIDE.
